# SDR IPXA2025031846582

- Difficulty date: March 4, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N6603133
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWR CARGO DOOR INTERNAL LWR FWD FRAME HAS CORROSION NOTED. DOT 06677-01.  VERIFIED INSTALLATION OF ANGLE AT FWR CARGO DOOR INTERNAL LWR FWD FRAME   IAW B757-200 SRM 51-40-02-0G MATERIAL USED: P/N BACR15GF6D BTCH: 0004023215 P/N04-001-0109 BTCH:0004355128.  REVIEWED
